# SDR JJBA20210301004

- Difficulty date: March 1, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, L/H OMEGA BEAM INBD FLANGE CORRODED FROM FR46 TO SKIN JUNCTION (FR52-53) - CORROSION LEVEL 2. OMEGA BEAM REPLACED
